Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
berry

How long till side effects fade...?

Recommended Posts

Hey folks,

In anticipation of ending my accutane course, I'm wondering how long I will have to wait before everything goes back to normal- skin, lips, eyes, etc. Anyone with experience? berry

Share this post


Link to post
Share on other sites

During my course, I took two months off in the middle of my treatment. My skin was still breaking out at that point so, needless to say, my skin didn’t clear. My lips became significantly less chapped within two weeks. My urine went back to it’s normal color within one week. My eyes were never really dry.

Currently, I’ve been off of Accutane for about three weeks - - without consulting my doctor because I want to conceive by Summer. My skin is clear this time around and the results after three weeks are “I can wear lipstick!�; dry skin; red marks are less apparent; I am less thirsty.

I hope this information helps a little bit. I know there are several members who will be able to help you out a lot more.

Good luck and clear skin to you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×